# SDR USAA2012051000011

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 46,965 hours, 17,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Punctured
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTIS MOD VISIT - L2 DOOR ASSIST BOTTLE PRESSURE FOUND TO BE "0" PSI.  DISCOVERED PUNCTURED DIAPHRAGM.  REPLACED L2 DOOR ASSIST BOTTLE PRESSURE DIAPHRAGM IAW A320 AMM 52-10-00-610-001A.
